Butyrate – medical facility, used as surgical anesthesia. Recently, however, drugs are used not to destination. He gained popularity among drug users. Sick people use it as a stimulating drug, can cause euphoria, gusts of happiness.
Unfortunately, such experiments end in tears. Instead of the desired effect, addicts get overdose. This is usually associated with concurrent drug use with alcohol.
An overdose of ghb – a terrible thing. Failure to provide assistance, can provide the death. It is therefore important to be able to recognize the first symptoms of poisoning.
Is a powder synthetic origin. Is white with a light, yellow tint. An overdose of ghb is widespread due to its easy rastvorjaemost in any liquid.
Previously, a substance actively used in medicine, but after a number of side effects was abandoned, opting for more effective drugs.
In today's society to get it is easy. Usually distributors are the dealers, offering drugs to young people at parties, parties. Interest, the thirst for the new is forcing young people to buy it, not thinking about the consequences. Usually used as a alternative to boring alcohol. The duration of effect can, up to 4 hours.
An overdose of ghb comes rather quickly. Many young addicts do not even have time to realize, what happened. Usually the symptoms depend on the amount of the received powder. All the doctors are divided several stages of intoxication:
- The feeling is similar to the effect after taking alcohol. Appears relaxation, dizzy.
- There is a strong sexual desire, headaches, nausea. Possible abrupt change of behavior.
- Comes complete uncontrolled relaxation. Consume not aware of that makes. In this state, the addict is able to go to the crime.
After prolonged use the addict begins to form a dependency. That's just taking the dose is constantly increasing. People can easily exceed the rate of, followed by an overdose of ghb.
Dangerous overdose of ghb, its consequences can be tragic. That's just to protect against it difficult. The constant increase in the dose of the first step.
Before, how to find out, what to do in case of overdose butyrate, you need to know, what symptoms indicate its presence:
- a person commits an uncontrolled actions;
- feels no pain;
- not able to speak clearly;
- the pupils no longer react;
- the skin becomes pale;
- loss of consciousness;
- may cause harm to themselves, others;
After the first stage, comes second. Activity passes, the victim experiences relaxation, can't sleep. Appeared vomiting can be an unpleasant consequence. Others need to watch, to the miserable drowned in vomit. In particularly severe situations, the addict may fall into a coma, the reason for this may serve as a swelling of the brain. With this phenomenon to avoid death is impossible.
The consequences of poisoning can be really tragic. Therefore, timely assistance may save a miserable life. After witnessing unfortunate events, you must do the following actions:
- To call medical assistance. We cannot rely on our own strength, only the medical team will help the unfortunate to recover.
- Any way to keep the victim conscious. To do this, you can beat him on the cheeks, to give to smell ammonia, unfasten clothes, to ensure the access of air. Usually with the patient lead the conversation, it helps him not to fall asleep.
- To follow the breath: calm breath, exhale.
- When you stop breathing you need to perform CPR.
- To wait for the arrival of doctors.
Many believe, such poisoning is necessary to perform gastric lavage, but you can not do that. Otherwise, you increase the possibility to aggravate the situation.
Health workers are aware of such cases, so I will be able to assist. Usually it is to use the antidotes.
After the incident is recommended with the patient the course of psychological interviews. Such a diagnosis will help to prevent relapses.
An overdose of any narcotic drug, dangerous phenomenon. After all it die every year, hundreds of people. So everyone should be aware of the possible consequences, and most importantly to be able to render assistance to the victim. The most important thing, what is required from the witness of what is happening is to call for help and support a victim in mind. Only these actions give a positive guarantee for a successful outcome of the incident.